Alert archive / Vermont / Special Weather Statements in 2015

Special Weather Statement, NWS Burlington, VT

July 20, 2015Addison County, Chittenden County, Vermont; Essex County, New York

NWS Burlington, VT issued this special weather statement at Jul 20, 2015, 12:21 AM EDT for Addison County, Chittenden County, Vermont; Essex County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2015, 12:21 AM EDT (04:21 UTC)
Expired
Jul 20, 2015, 1:15 AM EDT
In force
54 min
Issued by
NWS Burlington, VT

Counties Essex County, NY, Addison County, VT, Chittenden County, VT

The radar

The Burlington radar (KCXX), 82 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WWUS81 KBTV 200421
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1221 AM EDT MON JUL 20 2015
 
NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>018-200515-
WESTERN CLINTON-WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN
CLINTON-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN ADDISON-WESTERN
ADDISON-WESTERN CHITTENDEN-EASTERN CHITTENDEN-GRAND ISLE-WESTERN
RUTLAND-WESTERN FRANKLIN-
1221 AM EDT MON JUL 20 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN 
VALLEY...

AT 1216 AM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDED 
FROM NEAR ADIRONDACK REGIONAL AIRPORT TO NEAR BLUE MOUNTAIN LAKE TO 
10 MILES SOUTHWEST OF LAKE PLEASANT...AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN ARE 
POSSIBLE WITH THESE STORMS.

LOCATIONS TO BE IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRISTOL...BURLINGTON
INTERNATIONAL AIRPORT...ADIRONDACK REGIONAL AIRPORT...ESSEX...
ADDISON...WILLISTON...WINOOSKI...SHELBURNE...PERU...JERICHO...
HINESBURG...FAIRFAX...CHARLOTTE...FERRISBURGH...WESTFORD...WILLSBORO
AND CROWN POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. THUNDERSTORMS CAN 
PRODUCE SUDDEN WAVES.


LAT...LON 4473 7290 4355 7325 4358 7330 4363 7331
      4363 7337 4357 7340 4359 7343 4362 7342
      4364 7343 4377 7335 4381 7338 4374 7406
      4380 7405 4381 7412 4383 7415 4381 7422
      4393 7434 4397 7426 4412 7429 4442 7420
TIME...MOT...LOC 0416Z 255DEG 45KT 4434 7428 4392 7440 4336 7455 
$$

LOCONTO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jul 19, 10:49 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 19, 10:49 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1049 PM EDT SUN JUL 19 2015

.SYNOPSIS...
QUIETER WEATHER IS EXPECTED ON MONDAY WITH A NOTICEABLE DECREASE
IN HUMIDITY LEVELS. ANOTHER DISTURBANCE MOVES THROUGH THE NORTH
COUNTRY ON TUESDAY FOR THE DEVELOPMENT OF SHOWERS. COOLER
TEMPERATURES AND DAYTIME SHOWER CHANCES THEN CONTINUE WEDNESDAY
THROUGH THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 8 AM MONDAY MORNING/...
AS OF 1049 PM EDT SUNDAY...AFTER COORDINATION WITH THE STORM
PREDICTION CENTER...HAVE GONE AHEAD AND GOTTEN RID OF THE SEVERE
THUNDERSTORM WATCH. HOWEVER... STILL LOOKING AT ISOLATED TO
SCATTERED THUNDERSTORMS FOR FAR NORTHERN NEW YORK AND THE NORTHERN
HALF OF VERMONT THROUGH THE EARLY MORNING HOURS. THE MAIN THREAT
WITH THESE STORMS WILL BE HEAVY RAINFALL WITH THE POTENTIAL FOR
ADDITIONAL FLOODING. CONVECTION SHOULD FINALLY COME TO AN END
TOWARD MORNING AS THE COLD FRONT MOVES EAST OF THE AREA.

&&

.SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 426 PM EDT SUNDAY...THE COLD FRONT MAY STILL BE CLEARING
FAR EASTERN VERMONT EARLY MONDAY MORNING. HOWEVER, MUCH QUIETER
WEATHER IS STILL ANTICIPATED FOR MONDAY AS SHORTWAVE RIDGING
BUILDS ACROSS THE NORTH COUNTRY. THOUGH 850 MB TEMPS WILL STILL BE
AROUND 14 TO 16C WITH MOSTLY SUNNY SKIES SUPPORTING HIGHS IN THE
80S, IT WILL BE NOTICEABLY LESS HUMID WITH DEW POINTS BEING SOME
10 DEGREES LOWER THAN TODAY. COULD SEE THERE BEING AREAS OF FOG IN
THE FAVORED RIVER VALLEYS INTO TUESDAY EVENING WITH MORE
SEASONABLE LOWS IN THE 50S TO MID 60S.

NEXT SYSTEM APPROACHES FROM THE WEST ON TUESDAY AS A COLD FRONT
MOVES THROUGH. THE COLD FRONT ITSELF WILL BE MOVING INTO THE
AFTERNOON AND THERE IS SUFFICIENT ENOUGH DEEP-LAYER SHEAR TO
SUPPORT SUSTAINED THUNDERSTORMS. HOWEVER, INSTABILITY REMAINS IN
QUESTION. FORECAST NAM SOUNDINGS GENERATE THE MOST - ON THE ORDER
OF 1500 J/KG CAPE - BUT DEW POINTS IN THE UPPER 60S WOULD BE
REQUIRED TO REALIZE THIS LEVEL OF CAPE WHICH DON'T SEEM REALISTIC.
ON THE OTHER HAND, THE GFS FORECAST SOUNDINGS PRODUCE CAPE VALUES
LESS THAN 500 J/KG. I THINK THE TRUTH MAY BE SOMEWHERE IN THE
MIDDLE OF THESE TWO SOLUTIONS, SO I'VE GONE WITH LIKELY POPS FOR
SHOWERS BUT CHANCE THUNDER. IT'S SOMETHING THAT WILL REQUIRE
MONITORING AS WE GO FORWARD. COLD FRONT MOVES ACROSS THE REGION
LATER TUESDAY/TUESDAY NIGHT WITH A DECREASE IN POPS INTO TUESDAY
NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 106 PM EDT SUNDAY...WITH PROSPECTS FOR STRONG CONVECTION
LATER TODAY, I'VE WORKED UP AN EXTENDED PORTION OF THE FORECAST
EARLY, LARGELY USING BLENDED GUIDANCE AND INCORPORATING 12Z/19TH
GFS. IN GENERAL, THERE REALLY ISN'T MUCH CHANGE COMPARED TO THE
PRIOR FORECAST. THE NORTH COUNTRY WILL BE UNDER INFLUENCE OF
CYCLONIC FLOW ALOFT AND THE EFFECTS OF 1000-500MB THICKNESS
TROUGHING WEDNESDAY THROUGH SATURDAY. IN THIS LARGE- SCALE REGIME,
EXPECT THERE TO BE PERIODS OF PARTLY TO MOSTLY CLOUDY SKIES AND
MAINLY DIURNAL/INSTABILITY SHOWERS WITH GREATER AREAL COVERAGE
NEAR THE MOUNTAINS. EXPECT TEMPERATURES TO RUN BELOW LATE-JULY
NORMALS GIVEN COVERAGE OF DIURNAL CLOUDS AND COLDER THERMAL
PROFILES. IT'S NOT UNTIL LATER SATURDAY THAT THE PATTERN BEGINS TO
CHANGE TO A RETURN TO WARMER WEATHER.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THROUGH 00Z TUESDAY...AT 00Z MONDAY SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE ACROSS VT TAF SITES AND SOMEWHAT QUIET IN
NRN NY BUT THE THREAT STILL EXISTS THRU 04Z IN NT AND 06Z IN VT
FOR MORE SHOWERS/THUNDERSTORMS WITH MVFR/IFR CONDITIONS IN
VCNTY. THEREAFTER...DESPITE SOME ATTEMPT OF DRYING AIR...LOTS OF
RAIN/GROUND MOISTURE WILL LIKELY MEAN MVFR/IFR AND POSSIBLY LIFR
CONDITIONS DUE TO FOG...ESP MPV AND SLK.

DRIER AIR AND VFR CONDITIONS WITH WSW WINDS 8-15 KNOTS FOR
MONDAY.

OUTLOOK 00Z TUESDAY THROUGH FRIDAY...

00Z TUE - 12Z TUE...MAINLY VFR. EARLY MORNING IFR FOG PSBL
MPV/SLK.

12Z TUE - 00Z FRI...MAINLY VFR. CHANCE AFTERNOON SHOWERS EACH DAY
WITH BRIEF PERIODS OF MVFR. CHANCE THUNDERSTORMS TUESDAY PM.

&&

.MARINE...
SHOWERS WITH EMBEDDED THUNDERSTORMS ARE CURRENTLY MOVING ACROSS
THE CHAMPLAIN VALLEY. A LAKE THUNDERSTORM ADVISORY IS IN EFFECT
THROUGH THE MORNING AS THE SHOWERS AND SCATTERED THUNDERSTORMS
IMPACT THE LAKE AREA. WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE
VICINITY OF THUNDERSTORMS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...LOCONTO
NEAR TERM...EVENSON
SHORT TERM...LOCONTO
LONG TERM...LOCONTO
AVIATION...MV/SLW
MARINE...WFO BTV
Hazardous weather outlook, Jul 19, 10:43 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1043 PM EDT SUN JUL 19 2015

NYZ026>031-034-035-087-VTZ001>012-016>019-210245-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
1043 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THROUGH THE EARLY MORNING HOURS BEFORE COMING TO AN END. MODERATE
TO HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 19, 9:45 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
945 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     BRUNSWICK SPRINGS       44.74N  71.63W
07/19/2015                   ESSEX              VT   PUBLIC

            TREE DOWN ON A HOUSE.

&&

EVENT NUMBER BTV1500962

LOCONTO
Local storm report, Jul 19, 10:28 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1028 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     FLASH FLOOD      BARRE                   44.20N  72.51W
07/19/2015                   WASHINGTON         VT   AMATEUR RADIO

            CUMMINGS ROAD... MITCHELL AVE... MAPLE AVE AND
            PLAINFIELD BROOK ST IN BARRE ARE CLOSED DUE TO FLASH
            FLOODING.

&&

EVENT NUMBER BTV1500963

LOCONTO
Local storm report, Jul 19, 10:29 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1029 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      BARRE                   44.20N  72.51W
07/19/2015                   WASHINGTON         VT   AMATEUR RADIO

            2 TO 3 FEET OF WATER COVERS HARRINGTON AVE IN BARRE.

&&

EVENT NUMBER BTV1500964

LOCONTO
Special weather statement, Jul 19, 10:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1044 PM EDT SUN JUL 19 2015

NYZ028-VTZ001>003-016-200345-
EASTERN CLINTON-EASTERN FRANKLIN-ORLEANS-GRAND ISLE-WESTERN FRANKLIN-
1044 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLINTON COUNTY IN NEW
YORK AND GRAND ISLE...NORTHERN FRANKLIN AND NORTHERN ORLEANS
COUNTIES IN VERMONT...

AT 1039 PM EDT...A STRONG THUNDERSTORM WAS OVER CHAZY...MOVING EAST
AT 50 MPH.

WINDS IN EXCESS OF 40 MPH...PEA SIZE HAIL AND HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

LOCATIONS TO BE IMPACTED INCLUDE...
FRANKLIN...CHAZY...RICHFORD...SHELDON...BERKSHIRE...TROY...ENOSBURG
FALLS...MONTGOMERY...NORTH HERO...WESTFIELD...JAY...ISLE LA MOTTE...
LAKE CARMI STATE PARK...ALBURGH...ALBURGH DUNES STATE
PARK...HIGHGATE FALLS...MONTGOMERY CENTER...SOUTH ALBURGH AND
NEWPORT CENTER.

BOATERS ON THE NORTHERN END OF LAKE CHAMPLAIN SHOULD SEEK SAFE
HARBOR IMMEDIATELY.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.

LAT...LON 4500 7231 4485 7228 4478 7348 4496 7352
      4501 7313
TIME...MOT...LOC 0239Z 261DEG 42KT 4489 7341

LOCONTO
Local storm report, Jul 19, 10:55 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1055 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WASHINGTON              44.11N  72.43W
07/19/2015  E0.25 INCH       ORANGE             VT   PUBLIC

0415 PM     HAIL             ST. ALBANS              44.81N  73.08W
07/19/2015  E0.25 INCH       FRANKLIN           VT   PUBLIC

0423 PM     HAIL             ST. ALBANS              44.81N  73.08W
07/19/2015  E0.75 INCH       FRANKLIN           VT   PUBLIC

0442 PM     HAIL             2 N CHELSEA             44.02N  72.45W
07/19/2015  M1.00 INCH       ORANGE             VT   PUBLIC

            HAIL REPORTED TO BROADCAST MEDIA

0542 PM     TSTM WND DMG     WOLCOTT                 44.55N  72.46W
07/19/2015                   LAMOILLE           VT   PUBLIC

            REPORT OF A TREE DOWN IN WOLCOTT FROM THE STORMS
            EARLIER THIS AFTERNOON. TIME ESTIMATED BY RADAR.

0615 PM     HAIL             3 S LYNDONVILLE         44.49N  72.00W
07/19/2015  E1.00 INCH       CALEDONIA          VT   PUBLIC

            QUARTER-SIZED HAIL ACCOMPANIED HEAVY DOWNPOUR. TIME
            ESTIMATED BY RADAR.

0805 PM     FLASH FLOOD      HARDWICK                44.50N  72.37W
07/19/2015                   CALEDONIA          VT   PUBLIC

            REPORT OF WATER 6-8 INCHES DEEP ALONG ROUTE 14 AND 15
            NEAR THE FIRE DEPARTMENT IN DOWNTOWN HARDWICK

0850 PM     FLASH FLOOD      EAST MONTPELIER         44.27N  72.49W
07/19/2015                   WASHINGTON         VT   PUBLIC

            WATER COVERING PARTS OF ROUTE 14 IN EAST MONTPELIER.

0850 PM     HAIL             NEWARK                  44.70N  71.93W
07/19/2015  E1.00 INCH       CALEDONIA          VT   PUBLIC

            ALSO SEVERAL LIMBS DOWN

0900 PM     FLASH FLOOD      BARRE                   44.20N  72.51W
07/19/2015                   WASHINGTON         VT   LAW ENFORCEMENT

            MAIN STREET IN BARRE CLOSED TO FLASH FLOODING

0909 PM     FLASH FLOOD      PLAINFIELD              44.28N  72.43W
07/19/2015                   WASHINGTON         VT   PUBLIC

            WATER COVERING GREAT BROOK ROAD IN PLAINFIELD. AND
            BRIDGE WASHOUT

0915 PM     TSTM WND DMG     BRUNSWICK SPRINGS       44.74N  71.63W
07/19/2015                   ESSEX              VT   PUBLIC

            TREE DOWN ON A HOUSE.

1026 PM     FLASH FLOOD      BARRE                   44.20N  72.51W
07/19/2015                   WASHINGTON         VT   AMATEUR RADIO

            CUMMINGS ROAD... MITCHELL AVE... MAPLE AVE AND
            PLAINFIELD BROOK ST IN BARRE ARE CLOSED DUE TO FLASH
            FLOODING.

1028 PM     FLASH FLOOD      BARRE                   44.20N  72.51W
07/19/2015                   WASHINGTON         VT   AMATEUR RADIO

            2 TO 3 FEET OF WATER COVERS HARRINGTON AVE IN BARRE.

&&

EVENT NUMBER BTV1500950 BTV1500952 BTV1500953 BTV1500954 BTV1500957
BTV1500955 BTV1500956 BTV1500958 BTV1500960 BTV1500961 BTV1500959
BTV1500962 BTV1500963 BTV1500964

LOCONTO
Special weather statement, Jul 20, 12:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1221 AM EDT MON JUL 20 2015

NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>018-200515-
WESTERN CLINTON-WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN
CLINTON-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN ADDISON-WESTERN
ADDISON-WESTERN CHITTENDEN-EASTERN CHITTENDEN-GRAND ISLE-WESTERN
RUTLAND-WESTERN FRANKLIN-
1221 AM EDT MON JUL 20 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN
VALLEY...

AT 1216 AM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDED
FROM NEAR ADIRONDACK REGIONAL AIRPORT TO NEAR BLUE MOUNTAIN LAKE TO
10 MILES SOUTHWEST OF LAKE PLEASANT...AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS TO BE IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRISTOL...BURLINGTON
INTERNATIONAL AIRPORT...ADIRONDACK REGIONAL AIRPORT...ESSEX...
ADDISON...WILLISTON...WINOOSKI...SHELBURNE...PERU...JERICHO...
HINESBURG...FAIRFAX...CHARLOTTE...FERRISBURGH...WESTFORD...WILLSBORO
AND CROWN POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. THUNDERSTORMS CAN
PRODUCE SUDDEN WAVES.

LAT...LON 4473 7290 4355 7325 4358 7330 4363 7331
      4363 7337 4357 7340 4359 7343 4362 7342
      4364 7343 4377 7335 4381 7338 4374 7406
      4380 7405 4381 7412 4383 7415 4381 7422
      4393 7434 4397 7426 4412 7429 4442 7420
TIME...MOT...LOC 0416Z 255DEG 45KT 4434 7428 4392 7440 4336 7455

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:26 PM EDTFlash Flood WarningBTVCaledonia, Lamoille, Orleans, Washington8 hr
Jul 19, 8:48 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Orleans57 min
Jul 19, 10:44 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle61 min
Jul 20, 1:24 AM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Washington66 min
Jul 20, 1:57 AM EDTSpecial Weather StatementBTVChittenden, Washington63 min
Jul 20, 2:22 AM EDTSpecial Weather StatementBTVOrange38 min
Jul 20, 4:09 AM EDTAreal Flood WarningBTVCaledonia, Orange6 hr

Nearby

Special Weather Statements in Vermont, 2015Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.